MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG
Catalog Number 154002
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient unable to drain 1/2 full urine bag into measurable container.Able to unclamp the clamp, but no urine drains from tube.Appears tube was not filled with urine? possible blockage at bottom of urine bag that connects to the tube that was clamped.Multiple registered nurse attempted to trouble shoot problem.Foley had to be removed and a new one placed.A urometer foley was used due to the concerns of that lot # of foley tray systems that were currently stocked on the unit.
 
Event or Problem Description
It was reported that the patient unable to drain 1/2 full urine bag into measurable container.Able to unclamp the clamp, but no urine drains from tube.Appears tube was not filled with urine? possible blockage at bottom of urine bag that connects to the tube that was clamped.Multiple registered nurse attempted to trouble shoot problem.Foley had to be removed and a new one placed.A urometer foley was used due to the concerns of that lot # of foley tray systems that were currently stocked on the unit.Per additional information received via email on 14nov2025, it was reported that the foley catheter had to be removed because it would not drain.A new foley catheter had to be placed.They troubleshooting was performed by several nurses attempting to drain the defective foley catheter.They described the defective foley catheter in my initial product concern.The catheter would not drain despite multiple attempts by several nurses to drain it.There was urine in the bag, the clamp was unclamped, but still no urine was draining from the urine bag.A urometer was placed due to the multiple foley catheter defects we were experiencing.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling as it state.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23488460
Report Number1018233-2025-10005
Device Sequence Number18766689
Product Code KNX
UDI-Device Identifier00801741029509
UDI-Public(01)00801741029509(11)250517(17)271031(10)NGKR2067
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154002
Device Lot NumberNGKR2067
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown